# SDR DALA2021121607775

- Difficulty date: December 10, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 51,718 hours, 35,397 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LOWER DOOR JAMB FROM MID DOOR TO FWD END OF JAMB HAS LARGE AREAS OF SURFACE CORROSION.(M) SUMMARY SEE NRC 054-0009 5300-2007/002 00319: CORROSION LEVEL 2. BLENDED OUT CORROSION AND CHECK LIMITS PER B717 SRM 53-00-00-01A. NDT REQUIRED. PERFORMED U/T OF MATERIAL REMAINING THICKNESS IAW BOEING 717 NDT SPM PART 04-10-01.002 FOUND TO BE OUT OF LIMITS IAW B717 SRM 53-00-00-01A. REMOVED 2EA SPLICES, 1 FITTING, LOWER SCUFF PLATE, AND LOWER JAMB PAN FROM AFT CARGO DOOR JAMB PER B717 SRM 51-41-02 AND B717 SRM 51-41-01. LOCATED, DRILLED, AND INSTALLED NEW WEB PAN PER B717 SRM 51-40-08 & 53-00-00-01A. INSTALLED 2EA SPLICES, 1 FITTING, AND LOWER SCUFF PLATE IAW B717 SRM 51-40-02. (LP #2047195)
